Normal form for space curves in a double plane

Nadia Chiarli, Silvio Greco, Uwe Nagel

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


This note is an attempt to relate explicitly the geometric and algebraic properties of a space curve that is contained in some double plane. We show in particular that the minimal generators of the homogeneous ideal of such a curve can be written in a very specific form. As applications we characterize the possible Hartshorne-Rao modules of curves in a double plane and the minimal curves in their even Liaison classes.

Original languageEnglish
Pages (from-to)45-57
Number of pages13
JournalJournal of Pure and Applied Algebra
Issue number1-3
StatePublished - Jun 1 2004

Bibliographical note

Funding Information:
Partially supported by INDAM-GNSAGA. The authors also gratefully acknowledge partial support by MIUR (NC., SG.) and by a Faculty Summer Research Fellowship from the University of Kentucky (UN), respectively.

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Normal form for space curves in a double plane'. Together they form a unique fingerprint.

Cite this